Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stopping Abilify - weight gain SLS

Posted by sowhysosad on September 29, 2009, at 19:57:13

In reply to Re: Stopping Abilify - weight gain sowhysosad, posted by SLS on September 29, 2009, at 18:27:00

> I was using Abilify exclusively as an adjunct for depression, not for mania or mixed states. However, since I do have a history of drug-induced mania, I was comfortable having Abilify there just in case. Maybe the lithium I am taking will help prevent a manic reaction. I really don't know. However, I don't feel at all manic at the moment.

Lithium's meant to be pretty effective against mania, right? Possibly more so than against depressive phases from what I hear?

Hope it continues to go well for you.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sowhysosad thread:917590
URL: http://www.dr-bob.org/babble/20090921/msgs/919032.html